Some functional spaces. Direct and inverse embedding theorems
Doklady Akademii Nauk, Tome 159 (1964) no. 2, pp. 254-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_2_a4,
author = {A. D. Dzhabrailov},
title = {Some functional spaces. {Direct} and inverse embedding theorems},
journal = {Doklady Akademii Nauk},
pages = {254--257},
year = {1964},
volume = {159},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_2_a4/}
}
A. D. Dzhabrailov. Some functional spaces. Direct and inverse embedding theorems. Doklady Akademii Nauk, Tome 159 (1964) no. 2, pp. 254-257. http://geodesic.mathdoc.fr/item/DAN_1964_159_2_a4/